# SDR DALA2018033102059

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 72,979 hours, 9,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UT AND BHEC INSPECTIONS ON THE RT BS 955 FAIL SAFE STRAP REVEALED A CRACK.   REPAIRED THE FAIL SAFE.
